# SDR DALA2024060505805

- Difficulty date: June 5, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 71,871 hours, 27,417 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: UNKNOWN
- Condition: Faulted
- Location: Aileron Trim
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6701, LT MLG WW, AILERON TRIM ACTUATOR BEARING FOUND SEIZED DURING INSPECTION CHECK. CORRECTIVE ACTION: REPLACED AILERON TRIM ACTUATOR. PERFORMED SATISFACTORY FUNCTIONAL CHECK IAW B757 AMM 27-11-14-422-022 STEP G. (8). (LP 0377828, 0332930)
